UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Positive fragments of relevance logic and algebras of binary relations

Hirsch, R; Mikulás, S; (2011) Positive fragments of relevance logic and algebras of binary relations. Review of Symbolic Logic , 4 (1) 81 - 105. 10.1017/S1755020310000249.

Full text not available from this repository.

Abstract

We prove that algebras of binary relations whose similarity type includes intersection, union, and one of the residuals of relation composition form a nonfinitely axiomatizable quasivariety and that the equational theory is not finitely based. We apply this result to the problem of the completeness of the positive fragment of relevance logic with respect to binary relations. © 2010 Association for Symbolic Logic.

Type:Article
Title:Positive fragments of relevance logic and algebras of binary relations
DOI:10.1017/S1755020310000249
UCL classification:UCL > School of BEAMS > Faculty of Engineering Science > Computer Science

Archive Staff Only: edit this record